manuscripta mathematica

, Volume 31, Issue 1–3, pp 97–109

Quotientenräume von stabilen Potenzreihenräumen endlichen Typs

  • Max-Josef Wagner
Article

Abstract

In this article we characterize the quotient Köthe-spaces of a stable finite type power series space. The characterization is in terms of a nuclearity condition and a new topological property\(\bar \Omega \).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    DUBINSKY, E. Basic sequences in a stable finite type power series space, erscheint in Studia Math.Google Scholar
  2. 2.
    DUBINSKY, E.: Basic sequences in (s), Studia Math.59 (1977) Seite, 283–293Google Scholar
  3. 3.
    DUBINSKY, E., ROBINSON W.: Quotient spaces of (s) with bases Studia Math.63 (1978) 267–281Google Scholar
  4. 4.
    DUBINSKY, E., RAMANUJAN, M.S.: On λ-nuclearity, Mem. Amer. Math. Soc.128 (1972)Google Scholar
  5. 5.
    FENSKE, C., SCHOCK, E.: Über die diametrale Dimension von lokalkonvexen Räumen, GMD Bonn Nr.1o(b) (1969)Google Scholar
  6. 6.
    MITJAGIN B.S.: The equivalence of bases in Hilbert scales, Studia Math.37, (1970), 111–137 (russisch)Google Scholar
  7. 7.
    PIETSCH, A.: Nukleare lokalkonvexe Räume, Berlin 1969Google Scholar
  8. 8.
    ROBINSON, W.: On Λ1(α)-nuclearity, Duke Math. J.40 (1973) 541–546Google Scholar
  9. 9.
    TERZIOGLU, T.: Die diametrale Dimension von lokalkonvexen Räumen, Collect. Math.20 (1969), 49–99Google Scholar
  10. 10.
    VOGT D.: Charakterisierung der Unterräume von s, Math. Z.155 (1977), 109–117Google Scholar
  11. 11.
    VOGT, D.: Charakterisierung der Unterräume eines nuklearen stabilen Potenzreihenraumes von endlichem Typ, erscheint in Studia Math.Google Scholar
  12. 12.
    VOGT, D., WAGNER, M.J.: Charakterisierung der Quotientenräume von s und eine Vermutung von Martineau, erscheint in Studia Math.Google Scholar
  13. 13.
    VOGT, D., WAGNER, M.J.: Charakterisierung der Unterräume und Quotientenräume der nuklearen stabilen Potenzreihenräume von unendlichem Typ, erscheint in Studia Math.Google Scholar
  14. 14.
    WAGNER, M.J.: Unterräume und Quotienten von Potenzreihenräumen, Dissertation Wuppertal 1977Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Max-Josef Wagner
    • 1
  1. 1.Fachbereich Mathematik der Gesamthochschule WuppertalWuppertal 1Bundesrepublik Deutschland

Personalised recommendations